# SDR CALA0800725

- Difficulty date: July 18, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 32,443 hours, 10,454 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1101
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIBERGLASS BULKHEAD AT STA 663.75 CRACKED AROUND LEFT RAM AIR EXHAUST BOOT.  REPAIRED DAMAGED AREA PER SRM 57-10-10.
